# SDR HEEA073673

- Difficulty date: June 19, 2001
- Submitted: June 26, 2001
- Operation: General aviation
- Aircraft: N2148K
- Make and model: Bell 412
- Aircraft serial: 36001
- Aircraft time: 8,238 hours
- System (JASC): 7714 · Engine RPM Indicating System
- Part: Indicator
- Part number: 412075010109
- Part serial: 8107154E
- Condition: Reads Low
- Location: Triple Tach
- Stage of operation: NR
- How discovered: O
- Nature of condition: O
- Precautionary procedure: O

## Discrepancy

NR 2 ENGINE AND N2 ROTOR NEEDLE READS 2 PERCENT LOW. IN SHOP FOR REPAIR.
